MathSciNet Relay Station
MathSciNet bibliographic data
MR1624965 60F17 (60J70 60K20 60K25)
Mandelbaum, Avi; Pats, Gennady State-dependent stochastic networks. I. Approximations and applications with continuous diffusion limits. Ann. Appl. Probab. 8 (1998), no. 2, 569–646.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement